# SDR CA030331006

- Difficulty date: March 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 15,462 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Frozen
- Location: P3 Sensing
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C WAS COVERED IN SNOW AND ICE & REQUIRED EXTENSIVE PREHEATING.  ENGS WERE STARTED & NR 1 ENG TOOK LONGER TO LIGHT OFF.  ONCE ALL WAS IN GREEN, A/C LIFTED OFF.  APPROX. 10 MINS INTO 1ST CYCLE,  CREW NOTICED ENGS WERE UNMATCHED. ATTEMPTED TO MATCH THEM USING BEEPER TRIM FOR EACH ENG, UNSUCCESSFUL. ATTEMPT TO THROTTLE BACK FAILED BECAUSE THROTTLE LEVERS FROZEN. LOGS RELEASED & NR 1 ENG SURGED, OVERSPEED PROTECTION SHUT ENG DOWN. WITH ENG SHUTDOWN,  ABLE TO GET VERTICAL BOUNCE UNDER CONTROL.  NR 1 ENG WAS SECURED & A/C RETURNED & LANDED.  INSPECTION OF ENG AND ITS CONTROL LINKAGES REVEALED ICE IN ENG P3 SENSE LINE & AN N2 BEEP MOTOR INOP. BEEP MOTOR REPLACED. ENG FCU WAS REPLACED AND ENG GROUND RUN.
